Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dizziness, vomiting, diarrhea. Due to spiked drink?

Hi, my girlfriend and I both got sick at a month interval after hanging out with the same group of friends. There was alcohol involved, but not enough to get sick. We both have the same exact symptoms: an hour or so after our last drinks, we got dizzy and started vomitting, emptying most of our stomach content. We couldn t keep anything down (mostly 1 sip of water) for several hours, after which, we needed to drink at a very very slow pace. Around 10 am the next day, diarrhea set in until 11 pm. We are suspecting drink spiking by a malevolent person within the group. Are we being paranoid? If not, what substance could cause that reaction (we found visine might, but the symptoms are not exactly the same).
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

It is possible that your drinks may have been spiked, but in my opinion, it is most likely due to food-poisoning from something you had with your drinks. Had your drinks been spiked with visine, you would have been likely to develop blurred vision and palpitations as well. Also diarrhoea after visine ingestion is not that common. Since your main symptoms were vomiting and diarrhoea, the most likely cause in my opinion is a bout of gastro-enteritis resulting from something you ate.

Best wishes.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor